# SDR CALA2023011600122

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 66,164 hours, 22,878 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Condition: Defective
- Location: Aoa Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOST CAPT VERTICAL F/D SPD LIM INDICATED ON PFD ALL SPD INDS AGG REED THEN LEFT STICKSHAKER LOG UPDATED AS INFO CONTAINED ON TOCS: BITE PERFORMED, SMYD PERFORMED LEFT AND RIGHT ADIRS BITE TEST, NO FAULTS FOUND. ...BITE ALSO SHOWED MULTIPLE ALTITUDE DISAGREE FAULTS. (REF LP 3566515 FOR AOA SENSOR R/R. )ALSO PERFORMED BITE OF BOTH FAULT 27-31004 L AOA SENSOR. PERFORMED DEU 1&2 BITE TEST, FOUND MULTIPLE AIRSPEED DISAGREE SYMD''S NO EXISTING FAULTS PRESENT. ALSO CK''D BOTH DEU''S ,ALSO NO FAULTS ON THE LAST 7 LEGS DEU 1&2. MAINT MESSAGES 31-65050 & CURRENT FAULTS NOTED. 31-65060. NEEDS FURTHER T/S. REF LP 3566515, (R/R OF LEFT AOA SENSOR) PERFORMED OPS CHECK OF AMM 27-83-00. OPS CHECK/FUNCTIONAL CHECK GOOD. NO DEFECTS OR LEFT AOA SENSOR AS PER AMM 34-21-05. NO DEFECTS OR FAULTS NOTED FAULTS NOTED AT THIS TIME. AT THIS TIME. ALL ADIRU AND SMYD CHECKS OK AND NO CURRENT FAULTS. PERFORMED FUNCTION CHECK ON LE AUTOSLAT SYSTEM AS PER
